Show simple item record

dc.contributor.authorDalfó, Cristina
dc.contributor.authorFiol, Miguel Angel
dc.contributor.authorLópez Lorenzo, Ignacio
dc.date.accessioned2020-07-02T09:19:36Z
dc.date.issued2020-06-06
dc.identifier.issn0218-0006
dc.identifier.urihttp://hdl.handle.net/10459.1/69200
dc.description.abstractMixed graphs can be seen as digraphs that have both arcs and edges (or digons, that is, two opposite arcs). In this paper, we consider the case where such graphs are Cayley graphs of abelian groups. Such groups can be constructed using a generalization to Zn of the concept of congruence in Z. Here we use this approach to present some families of mixed graphs, which, for every fixed value of the degree, have an asymptotically large number of vertices as the diameter increases. In some cases, the results obtained are shown to be optimal.
dc.description.sponsorshipThe research of C. Dalfó has also received funding from the European Union’s Horizon 2020 research and innovation programme under the Marie Sklodowska-Curie Grant agreement no. 734922.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.relation.isformatofVersió postprint del document publicat a: https://doi.org/10.1007/s00026-020-00496-2
dc.relation.ispartofAnnals Of Combinatorics, 2020, vol. 24, num. 2, p. 405-424
dc.rights(c) Springer Nature Switzerland AG, 2020
dc.subjectMixed graph
dc.subjectMoore bound
dc.subjectAbelian group
dc.subjectCongruences in Zn
dc.titleNew Moore-Like Bounds and Some Optimal Families of Abelian Cayley Mixed Graphs
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2020-07-02T09:19:36Z
dc.identifier.idgrec030063
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/embargoedAccess
dc.identifier.doihttps://doi.org/10.1007/s00026-020-00496-2
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/H2020/734922/EU/CONNECT
dc.date.embargoEndDate2021-06-07


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record